1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
  2. Hi Guest, welcome to the TES Community!

    Connect with like-minded professionals and have your say on the issues that matter to you.

    Don't forget to look at the how to guide.

    Dismiss Notice

Early period?

Discussion in 'Health and wellbeing' started by flowerpot, Dec 18, 2011.

  1. Hi, this is a bit of a random question - sorry!
    I am a bit confused, and hoping someone may have some advice or ideas. I am on the pill and have been taking it on time, but I have started bleeding (only lightly) over a week early. The reason I am a bit confused is that I have always had incerdibly regular periods both on and off the pill. Could it be that it has stopped working? I havent taken any other medication.
    I've been late before, but never early!
    Thank you x
     
  2. Have you taken 2 packets back to back as this is what happened to me when I took 2 packets without a break as I was going on holiday. I would suggest going to the doctor and asking why they think it is happening, if only to put your mind at rest.
     
  3. jonowen

    jonowen Occasional commenter

    Hi Flowerpot, have you been sick or il,l as this could affect the absorption of the pill? I don't think it's anything serious but if I were you I'd go to the Dr. just to put my mind at rest. The female body is so unreliable and fickle - no-one knows how it all works 100% or they would have fould a cure for mood swings, PMT and the menopause by now!!
    Try not to worry.
     

Share This Page